Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help please. I need to make some changes. zana

Posted by Phillipa on August 22, 2009, at 10:51:57

In reply to Help please. I need to make some changes., posted by zana on August 22, 2009, at 10:37:43

Zana that is a lot of meds. Have you had a second opinion? Hard to know what to say when you don't know the person in real life. All I can offer is support and say that two antipsychotics, klonopin (which was very depressing for me) and it just seems like a lot of downers. I'm so sorry you feel so bad. But I tend to agree with your husband he's med free right? Didn't know things were so bad for you thought the pristiq had helped. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:913470
URL: http://www.dr-bob.org/babble/20090818/msgs/913471.html